Medical Questions > Womens Health > Birth Control Forum

the Only Bad Thing About Oral Bc Pills..

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I'll give you all a little history on what happened here:

new years eve... Partying... Drinking... Blah... Forgot to take my pill.. Ok thats not a biggie... But I got sick... Was puking all the next day, so I never took the one from the night before, plus I missed the one for that night as well (thats 2 missed pills) the next morning I felt better, so I took both pills at the same time. Later in the day I was sick again (came to find out I had the flu), so I missed my pill that night again. And took it in the morning, as well as the one at night... And have been taking them right since then... Now since about the second week of january i've been spotting heavily... I knew I would spot, but I didn't think this much, and for this long. Now im on my inactive pills and I think i've started my period (its heavier than the spotting was), and its about 2 days earlier than normal.

I guess my question is: is my system totally screwy?.. And will it get better as I keep taking my pills properly?.... Or do I need to do something else??

Any info would be appreciated!!!
Did you find this post helpful?
|

replied January 20th, 2005
Do you usually take the pills at night?
I usually take them at like 1130pm but its such a pain because when I go out and drink I have to 1)remember to take them and 2)hope I dont get sick!
|
Did you find this post helpful?

replied January 20th, 2005
Experienced User
It should get back to normal if you take your next set of pills regularly.. When i've missed pills in the past it did the same thing to me. Even if I missed one pill and took it the next day (especially if I missed it on the first week) I would get breakthrough bleeding. But the next month everything would be back to normal.

Have you thought about the patch? I'm on it and it's great.
|
Did you find this post helpful?

replied January 20th, 2005
Active User, very eHealthy
I have thought about other options, but this pill is working great for me so far, so I don't really want to go on something else when i've heard so many horror stories about it all. I do take my pills at night, which usually isn't a problem for me.

Im hoping that this next pack I start on will stop the spotting, because frankly....A month of this crap is just way too long!!!
|
Did you find this post helpful?

replied February 4th, 2005
Just so you know, I was sick once and I called the gyn to see if I should take the pill or not. She said that it only takes a half an hour for the pill to be absorbed, so as long as you're not sick within a half hour, you're safe. So next time you get sick, you might want to try and time it so you can take the pill the right day instead of skipping it. Plus, if you take two pills in one day, you're supposed to space them out every 12 hours until you're back on track.
|
Did you find this post helpful?